# SDR SWIA200921705

- Difficulty date: May 19, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 14,659 hours, 12,590 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6308 - LENS ON EXIT SIGN MISSING.  REPLACED LENS.
